EconPapers    
Economics at your fingertips  
 

A STATISTICAL THEORY OF EQUILIBRIUM IN GAMES

Richard D. McKelvey and Thomas Palfrey

The Japanese Economic Review, 1996, vol. 47, issue 2, 186-209

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-5876.1996.tb00043.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A Statistical Theory of Equilibrium in Games Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:47:y:1996:i:2:p:186-209

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739

Access Statistics for this article

The Japanese Economic Review is currently edited by Akira Okada

More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery (contentdelivery@wiley.com).

 
Page updated 2025-03-19
Handle: RePEc:bla:jecrev:v:47:y:1996:i:2:p:186-209